Article: Essay on parasitic Hymenoptera. Of the Ichneumones Adsciti.

Article Information

Authors
Year
1835
Title
Essay on parasitic Hymenoptera. Of the Ichneumones Adsciti.
Journal
Entomological Magazine
Volume
2
Part
Pages
458-468

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files